Quadrupled fixed point in g-metric space with an application

Animesh Gupta, Harpreet Kaur, Kamal Gupta, Saurabh Manro

Abstract


In this paper, we prove some quadruple coincidence and quadruple common fixed point theorems for $F: X^4\rightarrow X$ and $g:X\rightarrow X$ satisfying weak contractions in partially ordered G-metric spaces. We illustrate our results based on an example on the main theorems. We also give an application of obtained results of this paper.

Full Text: PDF

How to Cite this Article:

Animesh Gupta, Harpreet Kaur, Kamal Gupta, Saurabh Manro, Quadrupled fixed point in g-metric space with an application, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 412-455

Copyright © 2016 Animesh Gupta, Harpreet Kaur, Kamal Gupta, Saurabh Manro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.